# SDR AWXA200601568

- Difficulty date: August 28, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,989 hours, 12,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: UNK
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - DURING OVERNIGHT MAINTENANCE, THE EMERGENCY LIGHT BATTERY AT LEFT CABIN FAILED TEST PER T/C I8M05319 (CIDS PANEL CK).  MAINTENANCE REPLACED THE BATTERY PACK FOR THE LEFT CABIN EMERGENCY LIGHT PACK.  OPS CHECK GOOD PER T/C I8M05319.
